# SDR SIMA200634603

- Difficulty date: December 10, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Aircraft time: 22,421 hours, 24,332 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stop
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR DOWN SELECTION, NO GREEN LIGHT FOR RIGHT GEAR.  PERFORMED SEVERAL SEVERAL GEAR DOWN SELECTIONS AND GREEN LIGHT ILLUMINATED 20 SECONDS AFTER THIRD GEAR DOWN SELECTION.  FOUND LOOSE GEAR POSITION STOP.  ADJUSTED POSITION STOP IAW SAAB AMM.  OPERATIONAL CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.
